04-08-2012, 03:59 AM #1
- Join Date
- Aug 2009
Yeast in instestines worse for IC patients?
I have been having terrible stomach issues since October, yes that's 7 months and we have the maybe it's IBS diagnosis while we do test after test to find out what else could be going on. I have had C-diff, and the last 8-10 weeks my symptoms have been very much like that, no solid food, vomiting on my meds as soon as I drink the water to swallow them, having withdrawl symptoms from pain and psych meds. I have lost a ton of weight, that's great but not fun. Ok, so needless to say after numorous test, the doc did stool samples again and one came back that there was a lot of yeast in my intestines but he said it wasn't a big deal. I am wondering if it is a bigger deal for those of us with IC those of us that have lived with infection after infection, UTI after UTI, and yeast infections all our lives. Is it more than what he sees it for because of the history that our disease carries? Any comments would be helpful, because I am just spinning my wheels being in terrible stomach, bladder, and pelvic pain everyday.
04-23-2012, 03:21 AM #2
- Join Date
- Apr 2012
Hi Sarah. I'm not sure I can give you much advice, as I am new to IC myself. I've had terrible yeast, both anal and vaginal, though. I've not found a cure for the anal at all and I think my infection continually travels back and forth. I wouldn't think having yeast in your stool should be normal. There is such a thing as an anal yeast infection. I think the best treatment for this would probably be some keifer or yogurt. For vaginal, I find that a garlic suppository, the very occasional betadine douche followed by a plain, no sugar yogurt gives me some relief. But as of right now I have no cure for you. If you find one, please let me know. Cheers and best of luck, Laura
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)